# SDR 95ZZZX1607

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66786
- Make and model: Cessna 150M
- Aircraft serial: 15076279
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 04111086
- Condition: Corroded
- Location: Aft Door Post
- Part time: 3,492 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING HEADLINER TO REPLACE SPEAKER, FOUND REAR CARRY-THROUGH SPAR WITH CORROSION.  CORROSION NOT VISIBLE WITH HEADLINER IN PLACE.  SUSPECT LINER IS HOLDING MOISTURE THAT GETS IN AROUND WING TO FUSELAGE FAIRING ASSY.
